Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on a theorem of Beurling and Helson


Author: Irving Glicksberg
Journal: Proc. Amer. Math. Soc. 10 (1959), 587
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0121612-5
MathSciNet review: 0121612
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Helson, Isomorphisms of abelian group algebras, Ark. Mat. vol. 2 (1953) pp. 475-487. MR 0058138 (15:327g)
  • [2] W. F. Eberlein, A note on Fourier-Stieltjes transforms, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 310-312. MR 0068030 (16:817b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0121612-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society